# SDR CA190425008

- Difficulty date: April 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Aircraft time: 20 hours
- Engine: Hnywl AS90711A
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 1005328802
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR DID NOT EXTEND UNTIL THE THIRD ATTEMPT. CONFIRMED LANDING GEAR HANDLE IS AT FAULT. (TC# 20190425008)
